It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Paul Burkholder on February 07, 2000 at 10:23:25:

In Reply to: Re: adderal & tics posted by Rick Malter, Ph.D. on January 20, 2000 at 00:58:38:

: The first thing I would wonder about if a child is taking a stimulant drug like adderal or Ritalin is whether the stimulation of the drug is causing a significant loss of the nutrient mineral magnesium. This may trigger tics or worsen tic conditions. Check out the metabolic role of magnesium deficits on the web and learn more about the serious nature of magnesium deficits that may be caused by or exacerbated by stimulant drugs. I have worked with kids whose tics turned into Tourette's syndrome after continued use of Ritalin. When I looked at their tissue mineral patterns, a magnesium deficit was usually present.

: :
: : : Hello

: : : My son, who is 8, has been on adderall for about 3 years. We recently began to notice an increase in physical tics. These tics can be facial(blinking, grimacing etc) or sounds (humming, clicking). Has anyone experienced this as a side effect of taking adderall. My son is taking 15 mg a day.

I'm currently taking Adderal and though I haven't experienced any tics or such, I was wondering if it would be possible or advisable to take a magnesium supplement to counter any potential problems. Anybody?

Follow Ups

All times are GMT -7. The time now is 09:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!